- -

Quantitative characterization of bandgap properties of sets of isolated acoustic scatterers arranged using fractal geometries

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Quantitative characterization of bandgap properties of sets of isolated acoustic scatterers arranged using fractal geometries

Show full item record

Castiñeira Ibáñez, S.; Rubio Michavila, C.; Redondo, J.; Sánchez Pérez, JV. (2014). Quantitative characterization of bandgap properties of sets of isolated acoustic scatterers arranged using fractal geometries. Applied Physics Express. 7(4):42201-1-42201-4. doi:10.7567/APEX.7.042201

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60215

Files in this item

Item Metadata

Title: Quantitative characterization of bandgap properties of sets of isolated acoustic scatterers arranged using fractal geometries
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Física Aplicada - Departament de Física Aplicada
Issued date:
Abstract:
The improvement in the bandgap properties of a set of acoustic scatterers arranged according to a fractal geometry is theoretically quantified in this work using the multiple scattering theory. The analysis considers the ...[+]
Subjects: Bandgap properties , wave control device , Fractal geometry
Copyrigths: Cerrado
Source:
Applied Physics Express. (issn: 1882-0778 )
DOI: 10.7567/APEX.7.042201
Publisher:
Japan Society of Applied Physics
Publisher version: http://dx.doi.org/10.7567/APEX.7.042201
Thanks:
This work was financially supported by the Spanish Ministry of Science and Innovation through project MTM2012-36740-C02-02.
Type: Artículo

This item appears in the following Collection(s)

Show full item record